# SDR 01FDEA00425

- Difficulty date: June 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR BS 1294-1300 AFT DOOR FRAME LWR RELIEF HOLE IN BOTTOM OF FRAME CRACK.  FAB, STOP DRILL CRACK INSTALL DOUBLER PER IAW DC10 SRM 53-50-00 FIG 19.
